Electron. J. Diff. Equ., Vol. 2011 (2011), No. 103, pp. 1-8.

Asymptotic behavior of solutions to a first-order non-homogeneous delay differential equation

Qiyuan Zhou

In this article, we study the asymptotic behavior of solutions to the delay differential equation
It is shown that every solution tends to either $\infty$ or a constant as $t\to \infty$.

Submitted May 20, 2011. Published August 10, 2011.
Math Subject Classifications: 34C12, 39A11.
Key Words: Asymptotic behavior; delay differential equation

Show me the PDF file (207 KB), TEX file, and other files for this article.

Qiyuan Zhou
College of Mathematics and Computer Science
Hunan University of Arts and Science
Changde, Hunan 415000, China
email: zhouqiyuan65@yahoo.com.cn

Return to the EJDE web page